# SDR REXA2021110400886

- Difficulty date: September 22, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOOR SEAT TRACK AT LBL9 BETWEEN FS 661+32 AND FS 693 IS CORRODED.
"	"REMOVED AND REPLACED SEAT TRACK WITH FABRICATED NEW SEAT TRACK       
IAW CRJ900 AMM 53-00-49-000-801-A19/ 53-00-49-400-801-A19 CRJ900 SRM 
53-00-49-201-002-A01 & 51-40-11-001-001-A01 WVAC EMP STAMP # 791 MTC 
"
